Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    12
  • views
    11,915

B-b-b-breakout!

Bocoleela

147 views

Greetings Earthlings,

SO my face was doing quite well a couple days ago.... but now it is a minefield! Everything is so bumpy! It's weird and obnoxious. The most frustrating part is I can't do anything! I can't put any healy stuff on it because that will mess with the accutane and do more damage. So I just have to wait out this break out old school. And I'm sure it will take quite a while, for accutane makes healing slower. Insert squeals of joy. woo. Where's my acne crack when I need it? (this being benzoyl peroxide)



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×